# SDR SWAA2015102645317

- Difficulty date: October 21, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 28,649 hours, 16,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA IN CTR AISLE OVERHEAD EMER EXIT LIGHT SIGN BROKEN.  R & R LIGHT IAW AMM.
